To populate Scholarly, sign in here .


Title Double Lusin condition and convergence theorems for the backwards Ito-Henstock integral
Posted by Mhelmar Labendia
Authors Rulete, Ricky; Labendia, Mhelmar
Publication date 2020
Journal Real Analysis Exchange
Volume 45
Issue 1
Pages 101-126
Publisher Michigan State University Press
Abstract In this paper, we formulate an equivalent definition of the backwards Ito-Henstock integral of an operator-valued stochastic process with respect to a Hilbert space-valued Q-Wiener process using double Lusin condition. Moreover, we establish some versions of convergence theorems for this integral.
Index terms / Keywords Backwards Ito-Henstock integral, Q-Wiener process, orthogonal increment property, AC^2[0,T]-property, double Lusin condition